✔️ ALLERGY MEDICINE: Puregen Labs All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy watery eyes, itching of the nose or throat.
✔️ PROVIDES 24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Fexofenadine 180 mg provides all-day allergy relief for indoor & outdoor allergies, and 24-hour relief of: sneezing, runny nose, itchy watery eyes, itchy throat or nose.
✔️ ORIGINAL PRESCRIPTION STRENGTH: Puregen Labs All Day Allergy Fexofenadine 180 mg is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 12 years and over.
✔️ NON-DROWSY FORMULA: Puregen Labs Allergy Relief can be taken any time of day including the morning or daytime without making you drowsy. The smart choice for when you cannot miss work, school, or an important event.
✔️ ACTIVE INGREDIENT: Compare to the active ingredient of major brands.
✔️ DIRECTIONS: Read package insert on the bottle for full directions before use.
✔️ MADE IN THE USA: Our product is made in a facility following strict GMP guidelines to ensure safety and quality.